Advil Dual Action Coated Caplets With Acetaminophen 250 Mg

Diet Compatibility
No. This product is not Alpha-Gal friendly as it lists 1 ingredient that do not comply and 7 ingredients that may not comply.
No. This product is not dairy free as it lists 1 ingredient that contains dairy.
Yes! We believe this product is Egg free as there are no Egg ingredients listed on the label.
No. This product is not GERD friendly free as it lists 3 ingredients that contain GERD friendly and 1 ingredient contain GERD friendly depending on the source.
This product may or may not be gluten free as it lists 1 ingredient that could contain gluten depending on the source. We recommend contacting the manufacturer directly to confirm.
No. This product is not lactose free as it lists 1 ingredient that contains lactose.
Yes! We believe this product is Low FODMAP at 1 serving as there are no moderate or high FODMAP ingredients listed on the label.
This product may or may not be nightshades free as it lists 1 ingredient that could contain nightshades depending on the source. We recommend contacting the manufacturer directly to confirm.
This product may or may not be oat free as it lists 1 ingredient that could contain oat depending on the source. We recommend contacting the manufacturer directly to confirm.
Yes! We believe this product is Peanut free as there are no Peanut ingredients listed on the label.
No. This product is not pescatarian as it lists 5 ingredients that derive from red meat or poultry and 7 ingredients that could could derive from red meat or poultry depending on the source.
Yes! We believe this product is Soy free as there are no Soy ingredients listed on the label.
Yes! We believe this product is Tree Nut free as there are no Tree Nut ingredients listed on the label.
No. This product is not vegan as it lists 6 ingredients that derive from animals and 7 ingredients that could could derive from animals depending on the source.
No. This product is not vegetarian as it lists 5 ingredients that derive from meat or fish and 7 ingredients that could could derive from meat or fish depending on the source.
Yes! We believe this product is Wheat free as there are no Wheat ingredients listed on the label.
+10 more diets in the app
About this product
Unknown · Piece
Ingredients
Active Ingredients: Acetaminophen (250 mg), Ibuprofen (NSAID*) (125 mg). Purpose: Pain reliever, nonsteroidal anti-inflammatory drug , Pain reliever, nonsteroidal anti-inflammatory drug Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Ferric Oxides, Glyceryl Dibehenate, Hypromellose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelanitized Starch, Titanium Dioxide
Check Advil Dual Action Coated Caplets With Acetaminophen 250 Mg against your own diets in the app.
Take it with you
Scan to open Advil Dual Action Coated Caplets With Acetaminophen 250 Mg in Spoonful
Point your phone camera at the code, the app opens right on this product with its results against 26 diets, allergies and intolerances.
Where to buy
Advil Dual Action Coated Caplets With Acetaminophen 250 Mg is available at 2 retailers
Similar Products
ROTISSERIE SEASONED CHICKEN BREAST COATED WITH PAPRIKA AND OTHER SEASONINGS, ROTISSERIE SEASONED, CHICKEN BREAST
SNICKERS VANILLA LIGHT ICE CREAM WITH SNICKERS PIECES, CARAMEL SWIRL AND CHOCOLATEY COATED PEANUTS, SNICKERS
Ricola Dual Action Cough Suppressant + Oral Anestheic Drops Honey Lemon Drops
ROCKY ROAD CHOCOLATE FLAVOR, MARSHMALLOW FLAVOR SWIRL WITH OTHER NATURAL FLAVORS AND CHOCOLATEY COATED ALMONDS FROZEN DAIRY DESSERT, ROCKY ROAD
Tylenol for Adults 500 mg Extra Strength Acetaminophen Caplets 100 ea Box


